Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 131, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2016, 10:18 PM CDT for Foster County, Sheridan County, Wells County, North Dakota. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2016, 10:18 PM CDT (03:18 UTC)
- Expired
- Jul 10, 2016, 11:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Foster County, ND, Sheridan County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 132 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 10:23 PM CDT | HAIL 1 | 2 W Bowdon, ND | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 5:19 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1848 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1509 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
550
WUUS53 KBIS 110318
SVRBIS
NDC031-083-103-110415-
/O.NEW.KBIS.SV.W.0131.160711T0318Z-160711T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1018 PM CDT SUN JUL 10 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
WESTERN FOSTER COUNTY IN SOUTHEASTERN NORTH DAKOTA...
WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1115 PM CDT
* AT 1017 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF HARVEY TO 9 MILES NORTHEAST OF
HURDSFIELD TO 14 MILES NORTH OF ROBINSON...MOVING NORTHEAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HARVEY AROUND 1025 PM CDT.
FESSENDEN AROUND 1030 PM CDT.
CATHAY AROUND 1045 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MANFRED...BREMEN...MELVILLE...CHASELEY...BOWDON...SYKESTON...AND
HEIMDAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4733 10013 4785 10018 4785 9930 4767 9930
4767 9927 4759 9927 4759 9887 4733 9887
TIME...MOT...LOC 0317Z 231DEG 41KT 4770 9998 4754 9977 4734 9971
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE/KING2 follow-up statements
355
WWUS53 KBIS 110332
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1032 PM CDT SUN JUL 10 2016
NDC083-110341-
/O.CAN.KBIS.SV.W.0131.000000T0000Z-160711T0415Z/
SHERIDAN ND-
1032 PM CDT SUN JUL 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHERIDAN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL...SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4733 9992 4785 10006 4785 9930 4767 9930
4767 9927 4759 9927 4759 9887 4733 9887
TIME...MOT...LOC 0331Z 231DEG 41KT 4778 9983 4762 9962 4742 9956
$$
NDC031-103-110415-
/O.CON.KBIS.SV.W.0131.000000T0000Z-160711T0415Z/
FOSTER ND-WELLS ND-
1032 PM CDT SUN JUL 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WESTERN FOSTER AND WELLS COUNTIES...
AT 1031 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF HARVEY TO FESSENDEN TO 11 MILES
SOUTHWEST OF CATHAY...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
CATHAY AROUND 1045 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MANFRED...BREMEN...MELVILLE...CHASELEY...BOWDON...SYKESTON
AND HEIMDAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4733 9992 4785 10006 4785 9930 4767 9930
4767 9927 4759 9927 4759 9887 4733 9887
TIME...MOT...LOC 0331Z 231DEG 41KT 4778 9983 4762 9962 4742 9956
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE/KING975
WWUS53 KBIS 110345
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1045 PM CDT SUN JUL 10 2016
NDC031-103-110415-
/O.CON.KBIS.SV.W.0131.000000T0000Z-160711T0415Z/
FOSTER ND-WELLS ND-
1045 PM CDT SUN JUL 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WESTERN FOSTER AND WELLS COUNTIES...
AT 1043 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTH OF MADDOCK TO 11 MILES EAST OF
FESSENDEN TO 7 MILES SOUTHEAST OF CATHAY...MOVING NORTHEAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
CARRINGTON AROUND 1055 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MANFRED...BREMEN...MELVILLE...BOWDON...SYKESTON...HEIMDAL...BARLOW...
HEATON AND WELLSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4733 9972 4785 9992 4785 9930 4767 9930
4767 9927 4759 9927 4759 9887 4733 9887
TIME...MOT...LOC 0343Z 241DEG 44KT 4782 9961 4766 9939 4746 9934
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE/KINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 9:44 PM CDT, 34 minutes earlier.
Area forecast discussion, Jul 10, 9:44 PM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 944 PM CDT SUN JUL 10 2016 .UPDATE... Issued at 944 PM CDT Sun Jul 10 2016 Cancelled severe thunderstorm watch 368 across southwestern ND and cancelled the watch for the northwestern counties. Currently have a line of severe thunderstorms pushing through central ND that has produced 60 to 70 mph winds. Watch 369 is scheduled to end at 11 pm CDT and will likely have to be extended in time for eastern counties. Otherwise, made some adjustments to pops to account for current trends. UPDATE Issued at 700 PM CDT Sun Jul 10 2016 All of western and central ND is under a severe thunderstorm watch through late evening. Severe thunderstorms are ongoing across the west with very large hail and damaging winds. Significant damage in Amidon earlier with 2.75 inch size hail reported. Current thinking is that the storms will organize into an MCS and progress across the state, which we are beginning to see with a distinct line of storms just moving through KDIK, which had a 51 knot gust. Large hail and strong winds would remain the biggest threats. HRRR brings this line through Bismarck by 9 pm, but timing may change as line accelerates. Also cancelled heat advisory across far south central. UPDATE Issued at 430 PM CDT Sun Jul 10 2016 Update to cancel the heat advisory for the southern James river valley. Clouds kept temperatures from rising into the 90s. && .SHORT TERM...(This evening through Monday) Issued at 256 PM CDT Sun Jul 10 2016 Robust upper level low across the northwest Conus will move east and approach the northern plains this period. A line of thunderstorms has formed along a cold frontal boundary in eastern Montana and southwest North Dakota. To the east warm and humid air will push the heat index above 100 south central early this evening. Overnight it appears the threat for thunderstorms will be highest across the north and west with lower pops south central where it will take longer to erode the elevated mixed layer and cap. The threat for severe weather will however extend south to the south dakota border as the cape and shear are very favorable. Precipitable water will support some heavy rain potential across portions of northwest north dakota this evening and possibly east late tonight. .LONG TERM...(Monday night through Sunday) Issued at 256 PM CDT Sun Jul 10 2016 Main concerns in the long term will be an anomalous h500 low forecast to move across northern north dakota into southern canada by wednesday. Global models look consistent in bringing strong wrap around winds monday evening and overnight into tuesday morning. Bufkit soundings show strong wind potential with wind advisory criteria likely met with a low end warning criteria not out if the question southwest monday night into tuesday. will not issue wind headlines yet but will highlight in the hazardous weather outlook. the remainder of teh week will be cooler behind the upper upper low however with a Northwest flow regime there will be at least chances for thunderstorms through sunday. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 700 PM CDT Sun Jul 10 2016 Thunderstorms remain the main threat through tonight. KDIK just had 51 knot gust and 1/4 mile visible, which should improve shortly as the storms push east. This same line will impact KBIS by 02Z and KJMS approximately 04Z. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JNS SHORT TERM...WAA LONG TERM...WAA AVIATION...JNS
Hazardous weather outlook, Jul 10, 6:47 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 647 PM CDT SUN JUL 10 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-120000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 647 PM CDT SUN JUL 10 2016 /547 PM MDT SUN JUL 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE ENTIRE REGION THROUGH LATE EVENING. VERY LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. JNS
In the hours before
Local storm report, Jul 10, 9:32 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
932 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 5 SSW STRAWBERRY LAKE 47.70N 100.93W
07/10/2016 E0.88 INCH MCLEAN ND PUBLIC
.
&&
MMSpecial weather statement, Jul 10, 9:46 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
946 PM CDT SUN JUL 10 2016
NDZ012-013-021>023-025-110330-
MCHENRY ND-PIERCE ND-WELLS ND-FOSTER ND-MCLEAN ND-SHERIDAN ND-
946 PM CDT SUN JUL 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHERIDAN...NORTHEASTERN
MCLEAN...SOUTHWESTERN PIERCE...SOUTHERN MCHENRY...WESTERN FOSTER AND
WELLS COUNTIES UNTIL 1030 PM CDT...
AT 944 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SAWYER TO 4 MILES NORTHEAST OF ANAMOOSE TO
9 MILES SOUTH OF GOODRICH. MOVEMENT WAS EAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
CARRINGTON...HARVEY...MCCLUSKY...VELVA...FESSENDEN...DRAKE...
ANAMOOSE...GOODRICH...HURDSFIELD...KARLSRUHE...MARTIN...BUTTE...
BALTA...CATHAY...BOWDON...SYKESTON...HEIMDAL AND BREMEN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL...SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4824 9984 4802 9985 4802 9981 4785 9981
4784 9929 4767 9930 4767 9927 4759 9927
4759 9914 4733 9912 4733 10054 4769 10078
4785 10102 4785 10097 4802 10097 4802 10102
4811 10101 4832 10020
TIME...MOT...LOC 0244Z 254DEG 32KT 4811 10097 4791 10014 4734 10008
HARGROVE/KINGLocal storm report, Jul 10, 9:53 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
953 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TSTM WND GST 6 ENE BREIEN 46.42N 100.82W
07/10/2016 E60 MPH MORTON ND TRAINED SPOTTER
TORRENTIAL RAIN
&&
MMATHEWSLocal storm report, Jul 10, 9:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
957 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HEAVY RAIN 2 NE BISMARCK 46.83N 100.76W
07/10/2016 U1.42 INCH BURLEIGH ND CO-OP OBSERVER
RAIN FELL IN 50 MINUTES.
&&
MMLocal storm report, Jul 10, 10:10 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1010 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM TSTM WND GST LINTON 46.27N 100.23W
07/10/2016 E50 MPH EMMONS ND PUBLIC
.
&&
MMLocal storm report, Jul 10, 10:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1018 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM TSTM WND GST STEELE 46.86N 99.92W
07/10/2016 E65 MPH KIDDER ND PUBLIC
.
&&
MMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:01 PM CDT | Areal Flood Advisory | BIS | Stark | 3 hr |
| Jul 10, 7:26 PM CDT | Special Weather Statement | BIS | Burke | 49 min |
| Jul 10, 7:32 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux, Stark | 58 min |
| Jul 10, 7:43 PM CDT | Special Weather Statement | BIS | Mercer, Oliver | 47 min |
| Jul 10, 7:55 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 65 min |
| Jul 10, 8:28 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Morton, Sioux | 62 min |
| Jul 10, 8:36 PM CDT | Areal Flood Advisory | BIS | Burleigh, Morton | 3 hr |
| Jul 10, 8:54 PM CDT | Special Weather Statement | BIS | McHenry, McLean, Sheridan | 51 min |
| Jul 10, 9:20 PM CDT | Special Weather Statement | BIS | Renville | 40 min |
| Jul 10, 9:34 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh, Morton and 1 more | 56 min |
| Jul 10, 9:46 PM CDT | Special Weather Statement | BIS | Pierce, Sheridan, Wells | 44 min |
| Jul 10, 10:00 PM CDT | Areal Flood Advisory | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh | 19 hr |
| Jul 10, 10:26 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan, McIntosh, Stutsman | 34 min |
| Jul 10, 10:59 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more | 61 min |
| Jul 10, 11:19 PM CDT | Areal Flood Advisory | BIS | Foster, Stutsman | 3 hr |
| Jul 10, 11:38 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 67 min |
| Jul 10, 11:58 PM CDT | Special Weather Statement | BIS | Dickey, LaMoure | 32 min |
| Jul 11, 12:12 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 63 min |
| Jul 11, 12:17 AM CDT | Special Weather Statement | BIS | Emmons | 43 min |
| Jul 11, 12:27 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 63 min |
| Jul 11, 12:43 AM CDT | Special Weather Statement | BIS | Grant | 32 min |
| Jul 11, 12:55 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 65 min |
| Jul 11, 1:04 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 35 min |
| Jul 11, 1:40 AM CDT | Special Weather Statement | BIS | Emmons, Logan | 35 min |
| Jul 11, 1:50 AM CDT | Severe Thunderstorm Warning | BIS | Emmons | 55 min |
| Jul 11, 1:52 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 23 min |
| Jul 11, 2:01 AM CDT | Special Weather Statement | BIS | Dickey | 44 min |
| Jul 11, 2:41 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 64 min |
| Jul 11, 3:45 AM CDT | Special Weather Statement | BIS | Dickey, LaMoure, McIntosh | 45 min |
| Jul 11, 3:58 AM CDT | Special Weather Statement | BIS | Emmons | 32 min |
| Jul 11, 4:21 AM CDT | Special Weather Statement | BIS | Emmons, Logan | 24 min |
| Jul 11, 4:51 AM CDT | Special Weather Statement | BIS | Logan | 24 min |
| Jul 11, 5:33 AM CDT | Special Weather Statement | BIS | Emmons, Logan | 27 min |
| Jul 11, 7:25 AM CDT | Areal Flood Warning | BIS | Dickey, LaMoure | 3 hr |
| Jul 11, 10:08 AM CDT | Areal Flood Warning | BIS | Dickey | 27 hr |
| Jul 11, 1:09 PM CDT | Special Weather Statement | BIS | Logan | 36 min |
| Jul 11, 2:56 PM CDT | Special Weather Statement | BIS | Grant | 34 min |
| Jul 11, 3:10 PM CDT | Special Weather Statement | BIS | Sioux | 50 min |
| Jul 11, 3:36 PM CDT | Special Weather Statement | BIS | Morton | 24 min |
| Jul 11, 3:49 PM CDT | Special Weather Statement | BIS | Morton | 41 min |
| Jul 11, 4:03 PM CDT | Special Weather Statement | BIS | Morton, Sioux | 42 min |
| Jul 11, 4:28 PM CDT | Special Weather Statement | BIS | Sioux | 47 min |
| Jul 11, 5:27 PM CDT | Special Weather Statement | BIS | Emmons, Kidder, Logan | 48 min |
| Jul 11, 5:37 PM CDT | Wind Advisory | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more | 4 hr |
| Jul 11, 5:51 PM CDT | Special Weather Statement | BIS | Wells | 24 min |
| Jul 11, 6:16 PM CDT | Special Weather Statement | BIS | Foster, Kidder, Logan, McIntosh, Stutsman, Wells | 44 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.